# SDR PIDA20050104

- Difficulty date: June 22, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN AFT CARGO BIN AT RBL 5 HAS CORROSION AROUND NUT PLATE HOLE AT BS 787.  REPAIRED DAMAGED AREA OF UPPER LEG PER SRM 51-40-3.
